MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS APEX HUMERAL STEM, 6MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS APEX HUMERAL STEM, 6MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS APEX HUMERAL STEM, 6MM
Health Effect - Clinical Code Excessive Tear Production (2235)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Per reporter the devices will not be returned.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient required a revision from an apex total shoulder that he had in (b)(6) 2017.The revision was needed due to a torn subscapular.The original devices were removed and replaced with ar-9560-24-2 and ar-9561-30s.Updated 11/29/2018: parts/lot provided by the sales rep.Original procedure surgeon was different than the revision surgeon.Both procedures were performed at the same facility.Explanted devices were as follows: ar-9100-06s, univers apex humeral stem, lot 10064881.Ar-9106-02, univers vaultlock glenoid, lot 1027261621.Ar-7298, univers spex suture kit, lot 10129987.Ar-9150-19p, usp ii humeral head, lot 160084018.

Brand Name
UNIVERS APEX HUMERAL STEM, 6MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8160802
Report Number1220246-2018-00803
Device Sequence Number2198374
Product Code KWS
UDI-Device Identifier00888867134416
UDI-Public00888867134416
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K131633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberUNIVERS APEX HUMERAL STEM, 6MM
Device Catalogue NumberAR-9100-06S
Device Lot Number10064881
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;